# SDR DL72S953524

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Aft Spar
- Part number: 652163234
- Condition: Cracked
- Location: Nr 3 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MID-FLAP DURING HMV.  SHOP INSPECTION WAS FOUND TO HAVE AFT SPAR CORD CRACKED 56 INCHES FROM INBOARD END.  REPAIRED PER MM 57-52-0.
